Jun 12, 2014
Dear Nelson, I have being poz for HIV for 14 years now. After interrupting trivivir due to side effect. After posting a question here about what regime to follow and asking my doctor, I started to take complera once a day with food presentation a 8 days ago. (17 months out of any treatment; May/2014 lab tests: VL 55K and CD4 480) What should I expect? When to perform blood tests to see if the drug is working? I am still coping with "moderate" legs ataxia. Anemia dissappeared. Sober. Much appetite/eating well, I think. I quited exercising regularly because I was afraid of not being performing the right exercises. Thanks for your help.
Response from Mr. Vergel
Assuming that you had no pre-existing non-nucleoside or nucleoside mutations, you should do well on Complera since your viral load is under 100,000 copies/mL and CD4 count is high. You may have undetectable viral load in a few weeks (difficult to predict).
You should not limit your exercise. Eat well and keep taking care of yourself!.
Here are some videos for you: Nelson Vergel's Time-Saving Tips to Maximize the Benefits of Exercise
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Long Do I Wait To Get Tested After Sex With A Prostitute?
- Muscle Ache After Unprotected Sex Without Ejaculation Sign Of HIV AIDS
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- Are Pimples A Sign Of A Std?
- Can Hepatitis Cause Excessive Saliva At Night?
- Oral Thrush Pain Relief
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.